Well I have a 28-day cycle and every since I been using BIRTH CONTROL i have been having irregular periods. I started using them in April on the 22nd and I didnt know when I was going to have my period. I was suspose to come on May 16th, but I came on May 29th. Then I started taking them on and off. Me and my boyfriend had sex June 6th, the 13th, and the 14th, and I have been spotting every since I stopped taking them. I even bled one day. So I am just curious to know If I'm pregnant or Is it just because of the birth control!!! Can somebody please help me out here!!! I really want tot know!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.